Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Formulas for finding the argument for which a function has a given derivative

Author: H. E. Salzer
Journal: Math. Comp. 5 (1951), 213-215
MSC: Primary 65.0X
MathSciNet review: 0044902
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society